MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 816572
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the centrifugal control unit (ccu) revolutions per minute (rpm) stayed the same as the team was unable to get a flow of more than one liter.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Per the user facility, it suspected that the issue was with the oxygenator but wanted the ccu checked for proper functioning.The field service representative (fsr) confirmed that the tachometer readings were accurate.A review of the data logs showed no errors.It was concluded that the centrifugal worked correctly and the issue was with the oxygenator.All functional testing passed.The unit operated to the manufacturer's specifications.
 
Additional Manufacturer Narrative
Updated blocks: b5 and h6.The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Event or Problem Description
Per clinical review: on 13feb2026, the team experienced a problem with their centrifugal control unit (ccu) during cardiopulmonary bypass (cpb), whereby the flow dropped.The customer reported that in the middle of a case they became unable to get a flow of more than one liter (l).The revolutions per minute (rpm) stayed the same as the flow was dropping, so it was suspected that the issue was with the oxygenator.The field service representative (fsr) confirmed that the tachometer readings were accurate, and a review of the logs showed no errors.It was concluded that the centrifugal is working correctly and the issue was with the oxygenator.The device was changed out for an alternative to complete the surgical case.There was no delay, no blood loss, and the surgery was completed successfully with no adverse event.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key24561153
Report Number1828100-2026-00043
Device Sequence Number15660544
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K221895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number816572
Device Catalogue Number816572
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown